MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO REMB ELECTRIC HAND SWITCH; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO REMB ELECTRIC HAND SWITCH; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 6400009000
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055. reported events: two events were reported for this quarter.Product return status: two devices were received for evaluation.Evaluation status: two device evaluations are in progress.Additional information: there were no remedial actions taken.This device is not labeled for single-use.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device was reportedly leaking.Two events had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 2 total events were initially reported.2 previously reported events are included in this follow-up record.  product return status 2 devices were received.  evaluation status not confirmed 2 reported events were not confirmed during testing; however: - 2 devices were found to be affected by a split weld.  additional information 2 devices were not labeled for single-use.2 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device was reportedly leaking.2 events had no patient involvement; no patient impact.

Brand Name
REMB ELECTRIC HAND SWITCH
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7715534
Report Number0001811755-2018-01526
Device Sequence Number1076116
Product Code ERL
UDI-Device Identifier07613154938230
UDI-Public7613154938230
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6400009000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1